Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 14, No. 1, pp. 69--71 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Lengths of Involutions in Coxeter Groups

Sarah B. Perkins and Peter J. Rowley

S. B. Perkins and P. J. Rowley
Department of Mathematics,
UMIST, PO Box 88,
Manchester M60 1QD
United Kingdom

Abstract: Let $t$ be an involution in a Coxeter group $W$. We determine the minimal and maximal (in the case of finite $W$) length of an involution in the conjugacy class of $t$.

Full text of the article:

Electronic version published on: 29 Jan 2004. This page was last modified: 1 Sep 2004.

© 2004 Heldermann Verlag
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition